# SDR V0XD20211118001

- Difficulty date: September 24, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE HAS CRACK NEXT TO DOOR PULLEY BRACKET. CORRECTIVE ACTION: REMOVED AND REPLACED ANGLE (P/N: 601R31772-5S) IAW REO 601R-52-11-513
